单词 | Sheppard's Correction | ||||||||||||||||||||||||||||||||||||||
释义 | Sheppard's CorrectionA correction which must be applied to the Moments computed from Normally Distributed data which have been binned. The corrected versions of the second, third, and fourth moments are
where ![]() ![]() ![]() ![]() ![]() ![]()
![]() ![]()
For a proof, see Kendall et al. (1987).
Kendall, M. G.; Stuart, A.; and Ord, J. K. Kendall's Advanced Theory of Statistics, Vol. 1: Distribution Theory, 6th ed. New York: Oxford University Press, 1987. Kenney, J. F. and Keeping, E. S. ``Sheppard's Correction.'' §4.12 in Mathematics of Statistics, Pt. 2, 2nd ed. Princeton, NJ: Van Nostrand, pp. 80-82, 1951. |
||||||||||||||||||||||||||||||||||||||
随便看 |
|
数学辞典收录了8975条数学词条,基本涵盖了常用数学知识及数学英语单词词组的翻译及用法,是数学学习的有利工具。